MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; Stent, Superficial Femoral Artery, Drug-Eluting

BOSTON SCIENTIFIC CORPORATION ELUVIA?; Stent, Superficial Femoral Artery, Drug-Eluting
Model Number H74939294700810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 12/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was occlusion of the target lesion three months post-treatment with eluvia where additional intervention was performed.The subject underwent treatment with eluvia drug-eluting stents on (b)(6) 2021 as a part of a clinical trial.The target lesion was in the left proximal superficial femoral artery, left mid superficial femoral artery and left distal superficial femoral artery.The lesion was described as 7 mm proximal reference vessel diameter and 7 mm distal reference vessel diameter with 260 mm lesion length; 100% stenosis and was classified as tasc ii d lesion.Prior to the target lesion treatment, pre-dilation was performed using 4 mm x 200 mm armada 18 pta balloon.Treatment of the target lesion was performed by the placement of 6 mm x 120 mm, 6 mm x 120 mm, 7 mm x 80 mm eluvia drug-eluting stents.Following, post-dilation was performed using 5 mm x 150 mm, and 6 mm x 80 mm sterling otw pta balloons.The final residual stenosis was noted to be 0%.On the same day, the subject was discharged from the hospital on clopidogrel and aspirin.On (b)(6) 2021, the subject was noted with symptoms related to occlusion of the left superficial femoral artery.On (b)(6) 2021, the subject was hospitalized for further evaluation and treatment.On the same day, bilateral lower limb angiography revealed left leg in-stent occlusion of superficial femoral artery and occlusion of p1 and p2 segments of popliteal artery.No significant stenosis of profunda femoris artery, anterior tibial artery, tibial peroneal trunk or peroneal artery, but did reveal occlusion of patent posterior tibial artery.On (b)(6) 2021, 82 days post- index procedure, occlusion noted in left proximal, mid and distal superficial femoral artery was treated by jetstream atherectomy followed by balloon angioplasty using 6 mm x 220 mm sterling balloon.Post procedure, the final residual stenosis was noted to be 0 percent.In addition, occlusion noted in the left proximal and mid popliteal artery was treated by 5 mm x 100 mm sterling balloon followed by 5.5 mm x 100 mm supera stent placement.Post treatment, the final residual stenosis was noted to be 0 percent.The subject was discharged on clopidogrel and apixaban.

Brand Name
ELUVIA?
Common Device Name
Stent, Superficial Femoral Artery, Drug-Eluting
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key22136593
Report Number2124215-2025-35953
Device Sequence Number8526804
Product Code NIU
UDI-Device Identifier08714729876717
UDI-Public(01)08714729876717(17)230420(10)27425093
Combination Product (Y/N)Y
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2023
Device Model NumberH74939294700810
Device Catalogue NumberH74939294700810
Device Lot Number0027425093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured04/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient RaceWhite